# SDR MALA954252

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEUDLED INSPECTION, MAINTENANCE FOUND RT INTERCOSTAL CRACKED AT FS 133 AT THE RELIEF RADIUS CUT-OUT.  REPAIRS COMPLETED IAW FAC ARP 53-20-9148 AND SRM.  (X)
